# SDR DALA2023092007754

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,004 hours, 26,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5645 "R WING SLIDE" MSG ON SHORT FINAL. EXTINGUISHED AFTER ABOUT 1 MIN. CORRECTIVE ACTION: DISARMED OFF-WING ESCAPE SYS REFF B757 AMM 25-65. OPENED RT OWERWING SLIDE COMP REFF B757 25-65, CLEANED CONTAMINATED SENSOR AND MSG CLEARED. CLOSED AND ARMED OVERWING ESCAPE. (4551130)
